# SDR HALA2012052200144

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 76,276 hours, 32,686 cycles
- Engine: Ge CF680A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  AFTER 1000 FT AGL. EICAS DISPLAY RT ENGINE FUEL FILTER.  R & R RT ENGINE FUEL FILTER IAW AMM73-11-02 ENG RUN.  OPS & LEAK CHECKED GOOD,  OK FOR SERVICE.
